# SDR MASA2011032102206

- Difficulty date: March 18, 2011
- Submitted: March 22, 2011
- Operation: Air carrier
- Aircraft: N931LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15031
- Aircraft time: 15,448 hours, 12,570 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Cover
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD EXIT COVER LOOSE.  MX RE-SCURED COVER.
